淡江大學機構典藏:Item 987654321/20719
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60868/93650 (65%)
造访人次 : 1147186      在线人数 : 22
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20719


    题名: Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution
    作者: Wu, Shuo-Jye;Chen, Yi-Ju;Chang, Chun-tao
    贡献者: 淡江大學統計學系
    关键词: Confidence interval;Joint confidence region;Maximum likelihood estimator;Pivot;Progressive type II censoring;Random removals
    日期: 2007-01-01
    上传时间: 2009-11-30 12:57:39 (UTC+8)
    出版者: Taylor & Francis
    摘要: In this article, we study the estimation problems for the Burr type XII distribution based on progressive type II censoring with random removals, where the number of units removed at each failure time has a discrete uniform distribution. We use the method of maximum likelihood to derive the point estimators of the parameters. The main purpose of this article is to construct the exact confidence interval and region for the parameters. Finally, a numerical example is presented to illustrate the methods developed here.
    關聯: Journal of Statistical Computation and Simulation 77(1), pp.19-27
    DOI: 10.1080/10629360600569204
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML151检视/开启
    Statistical inference based on progressively censored samples with random removals from the Burr type XII distribution.pdf270KbAdobe PDF1检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈